# SDR AALA202108105802

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 2,195 hours, 599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 175404
- Condition: No Test
- Location: Emergency Lights
- Part time: 2,185 hours, 597 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: POWER SUPPLY 12WL EMERGENCY LIGHTS SYSTEM TEST FAILED . REPLACED POWER SUPPLY PER AMM 33-51-38.
